# SDR USAA2010112292633

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 27,775 hours, 19,994 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303000800
- Part serial: AF4146
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - TRIPLE GEAR CHANGE - MAJOR REPAIR - JOB CARD 26T00032001 - CORROSION ON RIGHT MAIN LANDING GEAR PINTLE PIN.  REPLACED RIGHT MAIN LANDING GEAR PINTLE PIN IAW JOB CARD 26T00032001.
